Discussions that mention paxil

Open to All Other Health Topics board


CBB,
Has she suddenly stopped taking any medications? The reason I ask is because this sounds almost exactly like what I experienced when I went off Paxil cold turkey. The only difference is that that staticy sound wasn't constant for me. I only had it when I would move my head up, down or left or right. I know that sounds like it would be constant but, it wasn't. Anyway, if you don't know if she has stopped taking any kind of medications, ask her. Or, if she has changed anything in her diet like quit drinking anything with caffeine in it like coffee, tea or soda. It really sounds like a sudden chemical change like it was for me.

Otherwise, she should go see an ear, nose and throat specialist like the other poster suggested if she can't narrow it down to a sudden change as mentioned above.

There is another thing I want to suggest. Has she ever seen a Chiropractor? Perhaps, have her see one and get an adjustment. If something is out of wack with her spine, it could be causing something weird like what she is experiencing? I know alot of people don't believe in Chiropractic. That is fine. To each his or her own. But, from someone who has had a chiropractor in all of my entire life because my Dad is one and, since I live in a different state now, I have one in my location, I can tell you from 34 years of experience that they do wonders. You wouldn't believe the weird sensations we can experience from just one vertabrae (sp) being out of place.

Anyway, I hope I was somewhat helpful! Take care and keep in touch!